Volume 34, Number 1
Previous Issue Next Issue

Feiyan Xiao & Peng Wang

10.4208/jcm.1506-m2014-0110

J. Comp. Math., 34 (2016), pp. 1-11.

Preview Full PDF 515 1895 Abstract

Mahdieh Sattari & Jukka Tuomela

10.4208/jcm.1510-m4504

J. Comp. Math., 34 (2016), pp. 12-29.

Preview Full PDF 585 2318 Abstract

Jian Cheng, Kun Wang & Tiegang Liu

10.4208/jcm.1510-m4512

J. Comp. Math., 34 (2016), pp. 30-48.

Preview Full PDF 547 1856 Abstract

Xiaofei Zhao

10.4208/jcm.1510-m4467

J. Comp. Math., 34 (2016), pp. 49-69.

Preview Full PDF 592 1913 Abstract

Anping Liao, Jiaxin Xie, Xiaobo Yang & Peng Wang

10.4208/jcm.1510-m2015-0284

J. Comp. Math., 34 (2016), pp. 70-86.

Preview Full PDF 475 1723 Abstract

Weihua Tong & Xuecheng Tai

10.4208/jcm.1510-m4510

J. Comp. Math., 34 (2016), pp. 87-112.

Preview Full PDF 431 1802 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard